MathSciNet Relay Station
MathSciNet bibliographic data
MR2249803 19D55 (19D50)
Geisser, Thomas; Hesselholt, Lars Bi-relative algebraic $K$-theory and topological cyclic homology. Invent. Math. 166 (2006), no. 2, 359–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement